# SDR ASAA2021042834707

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,145 hours, 14,347 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJN3234
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,999 hours, 5,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAILED TO START 2 ATTEMPTS WITH "L" IGNITION. GROUNDED - YES. REMOVED AND REPLACED L AND R MAIN IGNITERS REF T/C 78474000 AND REMOVED AND REPLACED LEFT IGN EXCITER REF B737-800 AMM 74-11-01. AUDIBLE TEST GOOD REF AMM 74-00-00. IDLE POWER RUN SUCCESSFUL REF AMM 71-00-00. THIS CLEARS THE MEL 74-1C. SEAMC JOE NOTIFIED.
